# SDR IPXA09656877

- Difficulty date: July 21, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 35,912 hours, 11,069 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32311
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CUSTOMER REQUEST - CARRY OUT PERMANENT REPAIR AT FUSELAGE SKIN DENT AREA AT BS 1418 STR 29L-30L AREA.  FASTENERS REMOVED & REINSTALLED WITHIN A 2 INCH PERIPHERY OF THE DENT AREA PER HX RS R53-61-36381 REV A, NO DAMAGES OR CRACK WERE FOUND AFTER DETAIL VISUAL INSP & HFEC INSP PER HX RS R53-61-36381 REV A.  THIS REPAIR IS STRUCTURALLY ACCEPTABLE AS CATEGORY B REPAIR WITH REPEAT INSP.  (REPEAT INSP DETAIL REF EO B767-5330-34389-A).
